# SDR IXXA06SMN018S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT VERT STAB SKIN CORRODED, AT STA ZR 101.856.  REMOVED LEVEL 1 CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18.  MEASURED: THICKNESS 0.025, BLEND OUT 0.002, REMAINING MATERIAL 0.023 FOUND WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 55-2-0 FIG 6 SHEET 1.  CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.
